# SDR ASAA2018091926176

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 842 hours, 250 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1 BLEED HI TEMP ECAM ANUNCIATED AFTER BOTH PACKS SELECTED ON  GROUNDED - YES. PERFORMED OPS TEST OF ENG 1 BLEED SYS PER TSM 73-25-00-810-C70-A & 36-11-00-810-B31-A. NO FAULT FOUND UNABLE TO DUPLICATE FAOUND.
